# SDR EE4Y2012072400265

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 596200643
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E CAVITY UPPER PANEL EDGE CRACKED AT XCW 109. THE PANEL WAS REPAIRED IAW SRM 57-09, FIG 42.
